# SDR SWIA202507170508

- Difficulty date: May 8, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPON REMOVAL OF CRACKED R/H LWR LANDING FOR FWD AVIONICS BAY ACCESS DOOR 212AR FOUND ELONGATED FASTENERS HOLES AND MISSING PIECE OF INTERCOASTAL FLANGE AT FS.173 .   (C-CHECK RO 07/16/2025)REPAIRED ELONGATED FASTENER HOLES AND MISSING PIECE OF INTERCOSTAL FLANGE AT FS 173.00 COMMON TO FWD AVIONICS BAY LANDING FOR ACCESS DOOR 212AR REF REO 690-53-11-2004, DATED 2025-06-12. COMPLIED WITH 51-900-1002-SKY(CL600-2D24) STRUCTURAL MAJOR REPAIR(**RII**). SEE CONTINUATION FOR DETAILS.
